K Ramachandra - On series integrals and continued fractions I

hrj:93 - Hardy-Ramanujan Journal, January 1, 1981, Volume 4 - 1981 - https://doi.org/10.46298/hrj.1981.93
On series integrals and continued fractions I

Authors: K Ramachandra

This paper deals with the evaluation of a certain continued fraction carried out in an attempt to prove a formula of S. Ramanujan.


Volume: Volume 4 - 1981
Published on: January 1, 1981
Imported on: March 3, 2015
Keywords: continued fractions,series integrals,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 81 times.
This article's PDF has been downloaded 87 times.